# SDR IPXA10M58179

- Difficulty date: December 29, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING L/E SKIN CRACKED AT BOTH CORNERS OF SLOT FOR ANTI-ICE DUCT CUT OUT DAMAGE.  FABRICATED & INSTALLED FILLERS AND DOUBLER REF SRM 57-40-01 REPAIR 10 FIG 201.
